loose stool

by Jeff
(New York,NY)

Is the loose stool suppose to stop on it's own or just switch to the Angstrom Magnesium to get back to regular bowel movement?

Comments for loose stool

Click here to add your own comments

loose stools
by: Kerri Knox, RN- The Immune System Queen

Hi Jeff,

No, the loose stools will not go away. They are a result of a too high of a magnesium dosage for your digestive tract. You need to back off on the magnesium to find a dose that does not cause diarrhea.

You might want to just stop the magnesium except for what is in your mutivitamin for a few days since you are not feeling well. See if that makes you feel any better. Make sure that you are getting enough salt as well. If you've had diarrhea, maybe your electrolytes are off a bit.

Also, with the magnesium, try spacing your dosages out to more frequently throughout the day and take into acccount the magnesium in your multivitamin as the amount is significant in the multi that you are using. Break up your magnnesium dosage to 4 times a day or more.

if you can't tolerate much magnesium without diarrhea, then you might need to get the ansstrom, but for now, just try backing off for a day or two, then retake it at a lower dose with more frequency throughout the day.

-Kerri

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to The Levaquin Tendonitis Protocol.

 

Search this Site
Custom Search

 


Vitamin D Fact Sheet
Free Vitamin D Fact Sheet by Getting
My Newsletter